Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

in my younger age up to 5 years i was very fair but when i grow up my skin tone get darker and darker now its fully dark

in my younger age up to 5 years i was very fair but when i grow up my skin tone get darker and darker now its fully dark because i was suffered from asthma problem so i on took many heavy dose drugs,is it affect our skin tone,how should i get rid of this ,i am a male and i am 28 years old,please offer me a solution,i feel very guilty,when I seeing my earlier stage photos no one accepting me,please help.
Asked On : Sun, 12 Dec 2010
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and welcome to healthcare magic,as you go older the layer of the skin is added
so this in natural but as you are asthamatic and have steroids so this can also affect
your skin colour as this is a sideffect of it.take vitamin e and vitamin b complex to counteract this,take care
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor